Number Theory pp 197-201 | Cite as

A linear relation between theta series of degree and weight 2

  • Rainer Schulze-Pillot
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1380)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A]
    A.N. ANDRIANOV, Degenerations of rings of Hecke operators on spaces of theta series, Proc. of the Steklov Institute 1983, no. 3, 1–18 (russ. Original: no. 157 (1981)).Google Scholar
  2. [EZ]
    M. EICHLER, D. ZAGIER, The Theory of Jacobi Forms, Basel 1985.Google Scholar
  3. [G]
    B. GROSS, Heights and the special values of L-series, Sem. Math. Sup., Presses Univ. Montreal.Google Scholar
  4. [HH1]
    J.S. HSIA and D.C. HUNG, Theta series of ternary and quaternary quadratic forms, Inv. Math. 73 (1983), 151–156.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [HH2]
    J.S. HSIA and D.C. HUNG, Theta series of quaternary quadratic forms over Z and Z[(1 + √p)/2], Acta arith. 45 (1985), 75–91.MathSciNetzbMATHGoogle Scholar
  6. [Ki]
    Y. KITAOKA, Representations of quadratic forms and their application to Selberg's zeta functions, Nagoya Math. J. 63 (1976), 153–162.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [Kn]
    M. KNESER, Darstellungsmaße indefiniter quadratischer Formen, Math. Z. 77 (1961), 188–194.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [Kr]
    J. KRAMER, On the linear independence of certain theta series Preprint Max-Planck-Institut Bonn MPI-SFB 85/40.Google Scholar
  9. [W]
    A. WEIL, Sur la theorie des formes quadratiques, collected works vol. 2, 471–484, Springer Verlag, Berlin-Heidelberg-New York 1979.Google Scholar
  10. [Y1]
    H. YOSHIDA, Siegel's modular forms and the arithmetic of quadratic forms, Inventiones math. 60 (1980), 193–248.CrossRefzbMATHGoogle Scholar
  11. [Y2]
    H. YOSHIDA, On Siegel modular forms obtained from theta series, J.f.d. reine und angew. Mathematik 352 (1984), 184–219.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Rainer Schulze-Pillot
    • 1
  1. 1.Institut für Mathematik IIFreie Universität BerlinBerlin 33

Personalised recommendations